Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Tulsa, OK

March 26, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2011, 1:00 AM CDT for 4 counties in Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 1:00 AM CDT (06:00 UTC)
Expired
Mar 26, 2011, 1:45 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 1:49 AM CDTHAIL 11 Sw Vian, OKQUARTER TO JUST LARGER THAN QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 10:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WUUS54 KTSA 260600
SVRTSA
OKC061-079-101-135-260645-
/O.NEW.KTSA.SV.W.0022.110326T0600Z-110326T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 145 AM CDT

* AT 1256 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  TAMAHA...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SALLISAW...TAMAHA AND VIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3565 9486 3532 9471 3525 9511 3542 9523
TIME...MOT...LOC 0559Z 241DEG 40KT 3538 9508

$$
3 follow-up statements
822 
WWUS54 KTSA 260613
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT SAT MAR 26 2011

OKC101-260624-
/O.CAN.KTSA.SV.W.0022.000000T0000Z-110326T0645Z/
MUSKOGEE OK-
113 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...

LAT...LON 3532 9498 3545 9509 3547 9507 3548 9508
      3565 9486 3564 9485 3532 9471
TIME...MOT...LOC 0614Z 241DEG 40KT 3544 9494

$$

OKC061-079-135-260645-
/O.CON.KTSA.SV.W.0022.000000T0000Z-110326T0645Z/
SEQUOYAH OK-HASKELL OK-LE FLORE OK-
113 AM CDT SAT MAR 26 2011

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM CDT FOR
NORTHERN LE FLORE...NORTHEASTERN HASKELL AND WESTERN SEQUOYAH
COUNTIES...

AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAMAHA...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MC KEY AND
SALLISAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3532 9498 3545 9509 3547 9507 3548 9508
      3565 9486 3564 9485 3532 9471
TIME...MOT...LOC 0614Z 241DEG 40KT 3544 9494

$$
643 
WWUS54 KTSA 260630
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 AM CDT SAT MAR 26 2011

OKC061-079-260641-
/O.CAN.KTSA.SV.W.0022.000000T0000Z-110326T0645Z/
HASKELL OK-LE FLORE OK-
130 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LE FLORE AND
NORTHEASTERN HASKELL COUNTIES IS CANCELLED...

LAT...LON 3545 9487 3556 9492 3558 9488 3557 9482
      3540 9475
TIME...MOT...LOC 0631Z 241DEG 40KT 3553 9477

$$

OKC135-260645-
/O.CON.KTSA.SV.W.0022.000000T0000Z-110326T0645Z/
SEQUOYAH OK-
130 AM CDT SAT MAR 26 2011

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM CDT FOR CENTRAL
SEQUOYAH COUNTY...

AT 126 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MC KEY...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3545 9487 3556 9492 3558 9488 3557 9482
      3540 9475
TIME...MOT...LOC 0631Z 241DEG 40KT 3553 9477

$$
877 
WWUS54 KTSA 260635
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT SAT MAR 26 2011

OKC135-260646-
/O.EXP.KTSA.SV.W.0022.000000T0000Z-110326T0645Z/
SEQUOYAH OK-
135 AM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEQUOYAH COUNTY
EXPIRES AT 145 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3545 9487 3556 9492 3558 9488 3557 9482
      3540 9475
TIME...MOT...LOC 0636Z 241DEG 40KT 3555 9471

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:03 AM CDT, 57 minutes earlier.

Area forecast discussion, Mar 26, 12:03 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT SAT MAR 26 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... CONDITIONS WILL BE DETERIORATING ACROSS THE
REGION OVER THE NEXT HOUR OR TWO. CEILINGS WILL BE FALLING TO
MVFR AND LIKELY IFR AREAWIDE LATER THIS MORNING. THUNDERSTORMS
WILL BE POSSIBLE AT ARKANSAS TAF SITES AND AT KMLC IN OKLAHOMA.

&&

.PREV DISCUSSION... /ISSUED 819 PM CDT FRI MAR 25 2011/

DISCUSSION...

CURRENT SURFACE ANALYSIS SHOWS A SURFACE TROUGH EXTENDING FROM
NORTHWEST TX INTO SOUTH CENTRAL OK WHERE IT INTERSECTS A WARM
FRONT. THE WARM FRONT EXTENDED ACROSS EXTREME SW CHOCTAW COUNTY
AND THEN DOWN INTO NE TX. DUE TO A LACK OF LARGER SCALE
FORCING...WHICH IS USUALLY NEEDED EARLY IN THE SEASON TO GET
THINGS GOING...STORM INITIATION HAS YET TO OCCUR ALONG THESE
BOUNDARIES. ALSO...SINCE SUNSET...CONVERGENCE HAS DECREASED DUE TO
BACKING FLOW IN THE WARM SECTOR OVER NE TX. THE MOST LIKELY
SCENARIO WILL BE AN INCREASE IN ELEVATED ACTIVITY LATER THIS
EVENING OVER SOUTHEAST OK AND POSSIBLY INTO WESTERN AR. LARGE HAIL
WILL BE THE PRIMARY THREAT. CONVECTIVE COVERAGE STILL REMAINS
UNCERTAIN GIVEN THE DISAGREEMENT AMONGST THE MODELS. GIVEN THE
UNCERTAINTY I HAVE DECREASED POPS SOME THRU 06Z.

ANOTHER MODE OF CONVECTION IS EXPECTED AFTER 09Z ACCORDING TO THE
LATEST RUNS OF THE HRRR AND NAM ALONG AND NORTH OF HIGHWAY 412. THIS
ELEVATED CONVECTION COULD PRODUCE HAIL...AND SOME ISOLATED
MARGINALLY SEVERE HAIL. THE GOING LIKELY POPS IN THIS AREA SEEM
JUSTIFIED GIVEN THE GOOD AGREEMENT FROM THE NAM/HRRR. THUS WILL
NOT MAKE ANY CHANGES.

A FEW TWEAKS WERE MADE TO OVERNIGHT LOWS AS WELL. ALL IN ALL THE
FORECAST APPEARS TO BE IN GOOD SHAPE.

LACY

PREV DISCUSSION... /ISSUED 620 PM CDT FRI MAR 25 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES THIS
EVENING. MVFR AND POSSIBLY IFR CEILINGS WILL DEVELOP AFTER ABOUT 05Z
ACROSS THE REGION... WHICH WILL PREVAIL THROUGH THE DAY SATURDAY.
THERE WILL BE A CHANCE FOR THUNDERSTORMS AT ALL SITES EXCEPT KMLC
BEGINNING AFTER ABOUT 7Z.

PREV DISCUSSION... /ISSUED 330 PM CDT FRI MAR 25 2011/

DISCUSSION...
FORECAST WILL BE RIDDLED WITH UNCERTAINTY FOR THE NEXT SEVERAL
DAYS AS AN ACTIVE WESTERLY FLOW ALOFT BRINGS SEVERAL FAST MOVING
UPPER LEVEL WAVES ACROSS THE PLAINS. THESE WILL INDUCE SEVERAL SFC
WAVES ALONG A FRONTAL BOUNDARY THAT WILL LIKELY REMAIN OVER PARTS
OF THE FORECAST AREA THROUGH THE MIDDLE OF NEXT WEEK. THERE WILL
BE PERIODIC THUNDERSTORM CHANCES WITH TEMPS REMAINING WELL BELOW
NORMAL OVER NORTHERN SECTIONS AND MOSTLY ABOVE NORMAL TO THE
SOUTH. DETAILS WILL...HOWEVER...BE DIFFICULT TO SORT OUT.

FOR TONIGHT...WARM FRONT LURKING NEAR THE RED RIVER IN SE/SC MARKS
LEADING EDGE OF MODERATELY UNSTABLE AIRMASS WHICH WILL MAKE A
BRIEF APPEARANCE OVER FAR SE OKLAHOMA DURING THE EVENING. OVERALL
THREAT OF SFC-BASED STORMS LOOKS LIMITED AND BETTER CHANCES WILL
ARRIVE LATER THIS EVENING ACROSS SE OKLAHOMA WITH A STRENGTHENING
LOW LEVEL JET. THESE STORMS WILL POSE A THREAT OF SEVERE WEATHER.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER MIDNIGHT
OVER NE OKLAHOMA/NW ARKANSAS AS UPPER WAVE OVER GREAT BASIN
INCREASES LIFT. BETTER CHANCES WILL BE COLDER TO KS/MO BORDERS
AGAIN WITH THIS ACTIVITY CONTINUING WELL INTO SATURDAY. WARM FRONT
WILL LIFT NORTH SOME ON SATURDAY BUT HOW MUCH REMAINS TO BE SEEN.
LIKELY TO BE A LARGE VARIATION IN HIGH TEMPS WITH NORTHERN AREAS
STAYING IN THE 40S WHILE LOCATIONS NEAR THE RED RIVER MAY PUSH 80.
LEANED THE FORECAST TOWARD THE COOLER NAM MOST AREAS.

PRECIP SHOULD DECREASE SAT AFTERNOON WITH CHILLY AIRMASS
CONTINUING TO SPILL IN ON NORTHEAST WINDS. TEMPS AT OR BELOW
FREEZING VERY LIKELY SUNDAY MORNING ACROSS NORTHERN AREAS AND A
FREEZE WARNING MAY ULTIMATELY BE NEEDED. COOL WEATHER WILL
CONTINUE THROUGH MUCH OF THE WEEK AS MENTIONED ABOVE...POSSIBLE
EXCEPTION BEING THE FAR SOUTH.

MORE SUBSTANTIAL SYSTEM STILL ON TRACK FOR LATE MONDAY / EARLY
TUESDAY WHERE THE HIGHEST CHANCE OF THUNDERSTORMS WILL BE CARRIED.
AGAIN THOUGH...DETAILS IMPOSSIBLE TO SORT OUT AT THIS POINT BUT
THIS COULD OFFER THE BEST OPPORTUNITY FOR SEVERE WEATHER. BOTH GFS
AND ECMWF SHOW PATTERN CHANCE BY THE END OF NEXT WEEK LEADING TO
SOME CONFIDENCE IN A DRY AND WARMER FORECAST FOR FRIDAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Mar 25, 9:29 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT FRI MAR 25 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
929 PM CDT FRI MAR 25 2011

...SMALL RISK OF SEVERE STORMS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MAINLY AFTER MIDNIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA WEST OF HWY 75.
	ONSET...AFTER MIDNIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...RIDGE TOPS OF SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...

STORMS MAY DEVELOP NORTH OF THE FRONT OVER SOUTHEAST OKLAHOMA
LATER ON TONIGHT. THESE STORMS COULD BE CAPABLE OF PRODUCING
LARGE HAIL. STORM COVERAGE STILL REMAINS UNCERTAIN.

ANOTHER ROUND OF STORMS IS EXPECTED AFTER MIDNIGHT MAINLY ALONG
AND NORTH OF HIGHWAY 412. THESE STORMS WILL BE CAPABLE OF
PRODUCING HAIL...AN ISOLATED MARGINALLY SEVERE HAIL STORM IS POSSIBLE.

NORTHEAST WINDS ARE EXPECTED TO STRENGTHEN LATE TONIGHT AS LOW
PRESSURE ORGANIZES DOWN ALONG THE RED RIVER. WIND GUSTS MAY
APPROACH 25 MPH.

THE FIRE DANGER WILL INCREASE THIS EVENING ALONG THE RIDGE TOPS OF
THE OUACHITAS AS A LOW LEVEL JET STRENGTHENS. WIND GUSTS MAY REACH
AROUND 30 MPH AT TIMES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING OVER EXTREME
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE STORMS SHOULD BE
BELOW SEVERE LIMITS.

THUNDERSTORMS...MAINLY ELEVATED...ARE EXPECTED AGAIN MONDAY NIGHT
INTO TUESDAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE
REGION. AT THIS TIME...THE SEVERE RISK IS LOW.

ANOTHER DISTURBANCE IS EXPECTED TO DIVE SOUTHEAST INTO TEXAS
WEDNESDAY NIGHT INTO THURSDAY. WHILE THERE WILL BE A CHANCE FOR
SOME THUNDERSTORMS...THE SEVERE RISK APPEARS TO BE LOW WITH THIS
SYSTEM AS WELL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 25, 11:59 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT FRI MAR 25 2011

OKZ073-260545-
PITTSBURG OK-
1159 PM CDT FRI MAR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG

AT 1159 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF ASHLAND...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...BLANCO...
ASHLAND...SAVANNA...HARTSHORNE...ALDERSON...KREBS AND BLOCKER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3512 9552 3486 9551 3472 9552 3465 9588
      3468 9589 3468 9608 3469 9610 3479 9610
TIME...MOT...LOC 0459Z 245DEG 29KT 3468 9612
Special weather statement, Mar 26, 12:01 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT SAT MAR 26 2011

ARZ011-020-260530-
FRANKLIN AR-MADISON AR-
1201 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN MADISON

AT 1201 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SAINT PAUL...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...SAINT PAUL...PETTIGREW...KINGSTON...BOSTON AND
WITTER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3595 9348 3585 9351 3582 9350 3579 9351
      3576 9365 3576 9368 3575 9368 3573 9380
      3588 9389 3609 9345 3608 9343 3596 9344
TIME...MOT...LOC 0501Z 245DEG 29KT 3584 9374
Special weather statement, Mar 26, 12:07 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT SAT MAR 26 2011

OKZ068>070-072-074-260545-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1207 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

AT 1207 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WEBBERS FALLS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...STILWELL...BUNCH...
SALLISAW...VIAN...GORE...BRUSHY...SHORT...MARBLE CITY AND WEBBERS
FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3590 9452 3553 9446 3535 9520 3551 9530
TIME...MOT...LOC 0507Z 243DEG 40KT 3547 9515
Special weather statement, Mar 26, 12:30 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT SAT MAR 26 2011

OKZ070-073-074-260600-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-
1230 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL AND NORTHEASTERN PITTSBURG

AT 1230 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
FEATHERSTON...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...QUINTON AND BRIARTOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3522 9557 3531 9535 3532 9534 3541 9512
      3512 9501 3505 9549
TIME...MOT...LOC 0530Z 248DEG 31KT 3517 9542
Local storm report, Mar 26, 12:47 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 AM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             SAVANNA                 34.83N 95.84W
03/26/2011  E1.00 INCH       PITTSBURG          OK   PUBLIC

&&

CKH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 11:59 PM CDTSpecial Weather StatementTSAPittsburg46 min
Mar 26, 12:04 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Mar 26, 12:07 AM CDTSpecial Weather StatementTSASequoyah38 min
Mar 26, 12:30 AM CDTSpecial Weather StatementTSAHaskell30 min
Mar 26, 12:44 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg46 min
Mar 26, 12:47 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Mar 26, 1:17 AM CDTSevere Thunderstorm WarningTSASequoyah43 min
Mar 26, 1:28 AM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 26, 1:33 AM CDTSpecial Weather StatementTSAHaskell27 min
Mar 26, 1:41 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah36 min
Mar 26, 3:23 AM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 26, 3:40 AM CDTFreeze WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more17 hr
Mar 26, 4:03 AM CDTSpecial Weather StatementTSADelaware42 min
Mar 26, 4:33 AM CDTSpecial Weather StatementTSAOttawa42 min
Mar 26, 4:39 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa24 min
Mar 26, 4:41 AM CDTSpecial Weather StatementTSADelaware49 min
Mar 26, 3:24 PM CDTFreeze WarningTSACraig, Delaware, Nowata, Ottawa, Pawnee, Washington18 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.